# SDR ASOA201201765

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY AT GALLEY/SERVICE DOOR BROKE.  REMOVED UNSERVICEABLE GALLEY 1 EMERGENCY EXIT LIGHT ASSY IAW AMM TASK 25-31-01-000-802 SUBTASK 25-31-01-000-011.  INSTALLED SERVICEABLE GALLEY 1 EMERGENCY EXIT LIGHT ASSY IAW AMM 25-31-01-400-802.
